# SDR SWAA2025102723921

- Difficulty date: October 12, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE WIRING HARNESS STAND OFF ON L/E OF PANEL 651FB IS CRACKED.   R&R BRACKET REF SRM 51-40-02.   INSPECTED WORK ACCOMPLISHED R&R BRACKET REF SRM 51-40-02.
